# SDR IPXA2020062256768

- Difficulty date: April 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB75293
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C NR 1 PYLON INTERNAL BULKHEAD INSIDE ACCESS PANELS 438CR/DR HAS ELONGATED HOLE.  REPAIRED ELONGATED HOLE ON NR 1 PYLON BULKHEAD WEB AT YWN 315.500 INSIDE ACCESS PANEL 438CR/DR IAW EA 011-5410-01-A8220 AND EO MD11-5410-76813-A. (MAJOR)
